I took plan b on the 12th and just now on the 15th (about 3 days later) I'm beginning to feel nauseous and I even threw up after eating my dinner will this effect the pill? was the pill absorbed in my system already? should I take another? I also had diarrhea maybe 12-24 hours after taking the pill would that cause the pill to leave my system? or was it already absorbed is throwing up normal? most sources say if you throw up 2 hours after taking the pill to take another because it most likely wasn't in your system yet but I threw up almost 72 hours later is that okay? I have a lot of unanswered questions
Levonorgestrel - Morning After pill advice??
- 16 Dec 2015 by Mackenzie424
- 16 December 2015
- plan b, emergency contraception, levonorgestrel, contraception, pill
Added 16 Dec 2015:
also I had my last period on the 18th so I was ovulating around the 1st-8th I think and I had sex on the 12th so I don't think I was ovulating could I still get pregnant if I wasn't ovulating?
Lots of hormonal side effects are common with Plan B, nausea being one of them.
Your diarrhea & nausea were side effects, too, & were well outside the time in which you'd need to take another dose if that happened.
Most women (but not all) ovulate around day 14 of their cycle. This depends on how regular your periods are, & even then, some women ovulate earlier or later.
However, your vaginal mucus changes before ovulation, to preserve any sperm that you come into contact with from up to 6 days before you ovulate, & keep it ready for your eggs to descend.
You may bleed in the days after taking Plan B, as that's another side effect. It could be anything from spotting to heavy bleeding, & then your period could well be late. For most women, their next period is late by up to a week or two, but some women find their cycle is delayed longer.
The only way to know if you're pregnant or not, is to do a pregnancy test once you reach the time that you would have expected your next period (if you don't get it on time).
There is no way of knowing if Plan B has worked.
The hormonal side effects you can experience are things like; diarrhea,nausea, fatigue, spots, breast tenderness/leaking, cramps, bloating, back ache, spotting and/or bleeding (brown, pink, red), extra/thicker vaginal mucus, mood swings, etc. etc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Aug 2014 • 1 answer
Updated 16 Oct 2014 • 1 answer
Updated 30 Jul 2015 • 2 answers
Updated 23 Apr 2016 • 2 answers
Updated 29 Dec 2017 • 2 answers